# SDR P5CA9900346

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 1208-1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND AT MAIN DECK BS 1208 TO 1223 RBL 32 TIE DOWN TRACK CROWN OUTBOARD EDGE.  CORROSION REMOVED PER SRM 51-10-01, WITHIN SRM 53-10-01 LIMITS.  AREA TREATED PER SRM 51-10-02.
